# SDR JJBA20220216019

- Difficulty date: February 16, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 34,758 hours, 23,442 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OMEGA BEAM AT MULTIPLE PLACES FROM FRAME 22 TO 31 STRINGER 19R Y = 479.0. REMOVED AND REPLACED OMEGA BEAM FROM FR22 - FR31
